Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, p. 819-839
@article{ASENS_2004_4_37_6_819_0,
     author = {Miranda, Eva and Zung, Nguyen Tien},
     title = {Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {6},
     year = {2004},
     pages = {819-839},
     doi = {10.1016/j.ansens.2004.10.001},
     zbl = {1068.37041},
     mrnumber = {2119240},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_6_819_0}
}
Miranda, Eva; Zung, Nguyen Tien. Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, pp. 819-839. doi : 10.1016/j.ansens.2004.10.001. http://www.numdam.org/item/ASENS_2004_4_37_6_819_0/

[1] Bochner S., Compact groups of differentiable transformations, Ann. of Math. (2) 46 (1945) 372-381. | MR 13161 | Zbl 0063.00487

[2] Chaperon M., Quelques outils de la théorie des actions différentiables, in: Third Schnepfenried Geometry Conference, vol. 1 (Schnepfenried, 1982), Astérisque, vols. 107-108, Soc. Math. France, Paris, 1983, pp. 259-275. | MR 753141 | Zbl 0533.57018

[3] Colin De Verdière Y., Vey J., Le lemme de Morse isochore, Topology 18 (1979) 283-293. | MR 551010 | Zbl 0441.58003

[4] Colin De Verdière Y., Vu-Ngoc S., Singular Bohr-Sommerfeld rules for 2D integrable systems, Ann. Scient. Éc. Norm. Sup. 36 (2) (2003) 1-55. | Numdam | MR 1987976 | Zbl 1028.81026

[5] Currás-Bosch C., unpublished note, 2001.

[6] Currás-Bosch C., Miranda E., Symplectic linearization of singular Lagrangian foliations in M 4 , Diff. Geom. Appl. 18 (2) (2003) 195-205. | MR 1958156 | Zbl 1040.53035

[7] Dufour J.-P., Molino P., Compactification d’actions de R n et variables action-angle avec singularités, in: Symplectic Geometry, Groupoids, and Integrable Systems (Berkeley, CA, 1989), Springer, New York, 1991, pp. 151-167. | MR 1104923 | Zbl 0752.58011

[8] Eliasson L.H., Hamiltonian systems with Poisson commuting integrals, Ph.D. Thesis, 1984.

[9] Eliasson L.H., Normal forms for Hamiltonian systems with Poisson commuting integrals - elliptic case, Comment. Math. Helv. 65 (1) (1990) 4-35. | MR 1036125 | Zbl 0702.58024

[10] Guillemin V., Sternberg S., A normal form for the moment map, in: Sternberg S. (Ed.), Differential Geometric Methods in Mathematical Physics, Reidel, Dordrecht, 1984. | MR 767835 | Zbl 0548.58011

[11] Ito H., Convergence of Birkhoff normal forms for integrable systems, Comment. Math. Helv. 64 (3) (1989) 412-461. | MR 998858 | Zbl 0686.58021

[12] Ito H., Action-angle coordinates at singularities for analytic integrable systems, Math. Z. 206 (3) (1991) 363-407. | MR 1095762 | Zbl 0707.58026

[13] Liouville J., Note sur l'intégration des équations différentielles de la dynamique, présentée au bureau des longitudes le 29 juin 1853, Journal de Mathématiques pures et appliquées 20 (1855) 137-138.

[14] Marle C.-M., Sous-variétés de rang constant d'une variété symplectique, in: Third Schnepfenried Geometry Conference, vol. 1 (Schnepfenried, 1982), Astérisque, vols. 107-108, Soc. Math. France, Paris, 1983, pp. 69-86. | MR 753130 | Zbl 0529.53031

[15] Marle C.-M., Modèle d'action hamiltonienne d'un groupe de Lie sur une variété symplectique, Rend. Sem. Mat. Univ. Politec. Torino 43 (2) (1985) 227-251. | MR 859857 | Zbl 0599.53032

[16] Mineur H., Sur les systèmes mécaniques admettant n intégrales premières uniformes et l'extension à ces systèmes de la méthode de quantification de Sommerfeld, C. R. Acad. Sci., Paris 200 (1935) 1571-1573. | Zbl 0011.37203

[17] Mineur H., Réduction des systèmes mécaniques à n degré de liberté admettant n intégrales premières uniformes en involution aux systèmes à variables séparées, J. Math. Pure Appl., IX Sér. 15 (1936) 385-389. | JFM 62.1513.02

[18] Mineur H., Sur les systèmes mécaniques dans lesquels figurent des paramètres fonctions du temps. Étude des systèmes admettant n intégrales premières uniformes en involution. Extension à ces systèmes des conditions de quantification de Bohr-Sommerfeld, Journal de l'École Polytechnique, Série III, 143ème année (1937) 173-191, and 237-270. | Zbl 0017.04105

[19] Miranda E., On symplectic linearization of singular Lagrangian foliations, Ph.D. Thesis, Universitat de Barcelona, 2003.

[20] Palais R.S., On the existence of slices for actions of noncompact Lie groups, Ann. Math. 73 (2) (1961) 295-323. | MR 126506 | Zbl 0103.01802

[21] Sevryuk M.B., Invariant sets of degenerate Hamiltonian systems near equilibria, Regul. Chaotic Dyn. 3 (3) (1998) 82-92. | MR 1704971 | Zbl 0940.70012

[22] Vey J., Sur certains systèmes dynamiques séparables, Amer. J. Math. 100 (3) (1978) 591-614. | MR 501141 | Zbl 0384.58012

[23] Weinstein A., Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971) 329-346. | MR 286137 | Zbl 0213.48203

[24] Weinstein A., Lectures on Symplectic Submanifolds, Regional Conference Series in Mathematics, vol. 29, American Mathematical Society, Providence, RI, 1977. | MR 464312 | Zbl 0406.53031

[25] Zung Nguyen Tien, Symplectic topology of integrable Hamiltonian systems, I: Arnold-Liouville with singularities, Compos. Math. 101 (2) (1996) 179-215. | Numdam | MR 1389366 | Zbl 0936.37042

[26] Zung Nguyen Tien, A note on degenerate corank-one singularities of integrable Hamiltonian systems, Comment. Math. Helv. 75 (2) (2000) 271-283. | MR 1774706 | Zbl 0961.37019

[27] Zung Nguyen Tien, Convergence versus integrability in Birkhoff normal form, math.DS/0104279, Ann. of Math. (2004), in press. | MR 2150385 | Zbl 1076.37045